# SDR CA960422001

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A6
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3010351
- Condition: Burnt Broken
- Location: Ct Vane
- Part time: 10,162 hours
- Component: Pwa, PT6A6
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN)ENGINE FAILED IN CRUISE. ENGINE TEARDOWN AT MANUFACTURER AND METALLURGICAL ANALYSIS REVEALED A VANE FRACTURED DUR TO THERMAL FATIGUE. OVERTEMP MAY HAVE CONTRIBUTED. TSB REPORT LP 119/05 REFERS.
